Personal tools
You are here: Home / Publications


File DK Report 2009-05, L.X.C. Ngo
A criterion for existence of rational general solutions of planar systems of ODEs
File DK Report 2009-04, L.X.C. Ngo
Rational general solutions of first order non-autonomous parametric ODEs
File DK Report 2009-03, K. Kohl and F. Stan
An Algorithmic Approach to the Mellin Transform Method
File S. Radu. An Algorithmic Approach to Ramanujan Congruences
Ramanujan Journal 20(2), pp. 215-251. 2009. 1382-4090
File DK Report 2009-02, P. Paule and S. Radu
A Proof of Sellers' Conjecture
File DK Report 2009-01, S. Takacs and W. Zulehner
Multigrid Methods for Elliptic Optimal Control Problems with Neumann Boundary Control
File M. Erascu and T. Jebelean. A Calculus for Imperative Programs: Formalization and Implementation.
In: Proceedings of the 11th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing , S. Watt, V. Negru, T. Ida, T. Jebelean, D. Petcu, D. Zaharie (ed.), pp. 77- 84. 2009. IEEE , 978-0-7695-3964-5.